A Modification of Streitberg's Law
Bibliographic Data
| ID | 10880345 |
|---|---|
| Authors | Julius Purczinsky (City University of New York, corresponding author) |
| Year | 1970 |
| Volume | 26 |
| Issue | 3 |
| Pages | 386-394 |
| Publication date | 1970-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | WORD (JOURNAL) |
| Journal identifiers | ISSN: 0043-7956 • E-ISSN: 2373-5112 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1080/00437956.1970.11435606 |
| OpenAlex | W1129742600 |
| Language | EN |
| References cited | 2 |
| Highly cited | No |
|---|